Thank you for your query at DoctorSpring.com
I understand your concerns. Children are fussy eaters and they will
remain that way. As long as they are growing adequately in comparison
to their peers, there is no particular reason to be worried. It has
been proven recently through large clinical research that eating
multivitamin supplements does not seem to provide any benefits.
If you still want to use supplements, these supplements are safe.
These yeasts are called PROBIOTICS. These are considered friendly and
supportive of a healthy intestine/gut. Hence, there is unlikely to be
any harm with intake of this yeast. There are numerous children
worldwide who have received probiotics and no significant side effects
have been reported till date in immunocompetent children. Only in an
immunocompromised host (children suffering from HIV/AIDS or primary
immune deficiency disorders), there is a risk and hence, these
products are to be avoided in those children.
Feel free to discuss further,
Dr. Saptharishi L G
Patient replied :
MY SON IS HAVING LONG SIGHT AND WEARING GLASS ., I ATTACHED THE SUPPLEMENT FACTS OF (MEGA FOOD VISION STRENGTH ) LET ME KNOW WHETHER IT WILL SUITABLE FOR HIM
There are thousands of such products in the market claiming to cure everything from HIV/AIDS to long sight. There is no proof as of yet that any of these therapies actually work. Hence, I cannot advise you to take or not take such products. There is no medical literature on their efficacy in curing vision problems. There is also no data regarding their short term or long term side effects. Hence, I ll refrain from using any such products. The final decision is up to you. There are a number of people who use a variety of products for various diseases based on their personal choice and beliefs. There are alternate systems of medicine such as naturopathy, acupressure or ayurveda which may have different schools of thought. As a pediatrician, I have never prescribed the above product for vision problems and would never prescribe until some proof of its efficacy comes up.
Dr. Saptharishi L G